Volume 18, issue 3 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Covering link calculus and the bipolar filtration of topologically slice links

Jae Choon Cha and Mark Powell

Geometry & Topology 18 (2014) 1539–1579
Bibliography
1 A J Casson, C M Gordon, Cobordism of classical knots, from: "À la recherche de la topologie perdue" (editors L Guillou, A Marin), Progr. Math. 62, Birkhäuser (1986) 181 MR900252
2 J C Cha, Amenable L2–theoretic methods and knot concordance, arXiv:1010.1058
3 J C Cha, The structure of the rational concordance group of knots, 189 (2007)
4 J C Cha, Structure of the string link concordance group and Hirzebruch-type invariants, Indiana Univ. Math. J. 58 (2009) 891 MR2514393
5 J C Cha, T Kim, Covering link calculus and iterated Bing doubles, Geom. Topol. 12 (2008) 2173 MR2431018
6 J C Cha, K H Ko, Signatures of links in rational homology spheres, Topology 41 (2002) 1161 MR1923217
7 J C Cha, C Livingston, D Ruberman, Algebraic and Heegaard–Floer invariants of knots with slice Bing doubles, Math. Proc. Cambridge Philos. Soc. 144 (2008) 403 MR2405897
8 T D Cochran, S Harvey, Homology and derived p–series of groups, J. Lond. Math. Soc. 78 (2008) 677 MR2456898
9 T D Cochran, S Harvey, P Horn, Filtering smooth concordance classes of topologically slice knots, Geom. Topol. 17 (2013) 2103 MR3109864
10 T D Cochran, P D Horn, Structure in the bipolar filtration of topologically slice knots, arXiv:1208.5788
11 T D Cochran, W B R Lickorish, Unknotting information from 4–manifolds, Trans. Amer. Math. Soc. 297 (1986) 125 MR849471
12 T D Cochran, K E Orr, P Teichner, Knot concordance, Whitney towers and L2–signatures, Ann. of Math. 157 (2003) 433 MR1973052
13 N Habegger, X S Lin, On link concordance and Milnor’s μ invariants, Bull. London Math. Soc. 30 (1998) 419 MR1620841
14 M Hedden, Knot Floer homology of Whitehead doubles, Geom. Topol. 11 (2007) 2277 MR2372849
15 M Hedden, P Kirk, Instantons, concordance, and Whitehead doubling, J. Differential Geom. 91 (2012) 281 MR2971290
16 M Hedden, C Livingston, D Ruberman, Topologically slice knots with nontrivial Alexander polynomial, Adv. Math. 231 (2012) 913 MR2955197
17 J Hom, The knot Floer complex and the smooth concordance group, arXiv:1111.6635
18 A S Levine, Slicing mixed Bing–Whitehead doubles, J. Topol. 5 (2012) 713 MR2971611
19 C Livingston, C A Van Cott, Concordance of Bing doubles and boundary genus, Math. Proc. Cambridge Philos. Soc. 151 (2011) 459 MR2838347
20 C Manolescu, B Owens, A concordance invariant from the Floer homology of double branched covers, Int. Math. Res. Not. 2007 (2007) MR2363303
21 P Ozsváth, Z Szabó, Absolutely graded Floer homologies and intersection forms for four-manifolds with boundary, Adv. Math. 173 (2003) 179 MR1957829
22 P Ozsváth, Z Szabó, Knot Floer homology and the four-ball genus, Geom. Topol. 7 (2003) 615 MR2026543
23 J A Rasmussen, Floer homology and knot complements, Ph.D. thesis, Harvard University (2003)
24 C A Van Cott, An obstruction to slicing iterated Bing doubles, J. Knot Theory Ramifications 22 (2013) MR3070838
25 O J Viro, Branched coverings of manifolds with boundary, and invariants of links, I, Izv. Akad. Nauk SSSR Ser. Mat. 37 (1973) 1241 MR0370605